# SDR DL72S992012

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416DA
- Make and model: Boeing 727232
- Aircraft serial: 21258
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH VISIBLE CRACK IN VERT SPAR STIFFENER I/B  SIDE OF O/B TRACK NR 3 L/E SLAT.  REPAIRED PER MM 57-20-21 P 813.
